Taiwanese Journal of Mathematics

WEIGHTED ESTIMATES FOR VECTOR-VALUED COMMUTATORS OF MULTILINEAR OPERATORS

Zengyan Si and Qingying Xue

Full-text: Open access

Abstract

Let $T$ be the multilinear Calderón-Zygmund operator and $T_q(\vec{f})$ be the vector-valued version of $T$ given by $T_q(\vec{f})(x) = \bigg( \sum_{k=1}^\infty |T(f_{1k}, \cdots, f_{mk})(x)|^q\bigg)^{{1}/{q}}$. In this paper, the weighted strong type and weighted end-point weak type estimates for the commutators of $T_q(\vec{f})$ were established respectively.

Article information

Source
Taiwanese J. Math., Volume 17, Number 2 (2013), 661-674.

Dates
First available in Project Euclid: 10 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1499705959

Digital Object Identifier
doi:10.11650/tjm.17.2013.2087

Mathematical Reviews number (MathSciNet)
MR3044528

Zentralblatt MATH identifier
1354.42024

Keywords
multilinear Calderón-Zygmund operators vector-valued inequalities commutators multiple weights

Citation

Si, Zengyan; Xue, Qingying. WEIGHTED ESTIMATES FOR VECTOR-VALUED COMMUTATORS OF MULTILINEAR OPERATORS. Taiwanese J. Math. 17 (2013), no. 2, 661--674. doi:10.11650/tjm.17.2013.2087. https://projecteuclid.org/euclid.twjm/1499705959


Export citation

References

  • R. R. Coifman and Y. Meyer, On commutators of singular integrals and bilinear singular integrals, Trans. Amer. Math. Soc., 212 (1975), 315-331.
  • R. R. Coifman and Y. Meyer, Commutateurs d'intégrales singuliéres et opèrateurs multilinéaires, Ann. Inst. Fourier, Grenoble, 28 (1978), 177-202.
  • R. R. Coifman and Y. Meyer, Au-del$\grave{a}$ des op$\acute{e}$rateurs pseudo-diff$\acute{e}$rentiels, Asterisque, 57, 1978.
  • D. Cruz-Uribe, J. M. Martell and C. Pérez, Extrapolation from $A_\infty$ weights and applications, J. Func. Anal., 213 (2004), 412-439.
  • C. Fefferman and E. Stein, Some maximal inequalities, Am. J. Math., 93 (1971), 107- 115.
  • L. Grafakos and R. Torres, Multilinear Calderón-Zygmund theory, Adv. Math., 165 (2002), 124-164.
  • L. Grafakos and R. H. Torres, Maximal operator and weighted norm inequalities for multilinear singular integrals, Indiana Univ. Math. J., 51(5) (2002), 1261-1276.
  • L. Grafakos and J. M. Martell, Extrapolation of weighted norm inequalities for multivariable operators, J. Geom Anal., 14(1) (2004), 19-46.
  • A. K. Lerner, S. Ombrosi, C. Pérez, R. H. Torres and R. Trujillo-González, New maximal functions and multiple weights for the multilinear Calderón-Zygmund theory, Adv. Math., 220(4) (2009), 1222-1264.
  • C. Pérez, G. Pradolini, R. H. Torres and R. Trujillo-González, End-point estimates for iterated commutators of multilinear singular integrals, preprint, arXiv:1004.4976.
  • Z. Si and Q. Xue, Weighted estimates for commutators of vector-valued maximal multilinear operators, preprint.
  • L. Tang, Weighted estimates for vector-valued commutators of multilinear operators, Proceedings of the Rayal Society of Edingburgh, 138A (2008), 897-922.